# SDR W6JA20190510031

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N960JS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 10,995 hours, 5,478 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1159SCP40211
- Part serial: 2277
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 3,550 hours, 1,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT, FLIGHT CREW RECEIVED AMBER CHECK “HYD QUANTITY” WARNING. MONITORED HYDRAULIC FLUID LEVEL AND DECLARED AN EMERGENCY LANDING IN OMA, DUE TO LEVEL CONTINUING TO DROP. IDENTIFIED LEAK ON RIGHT THRUST REVERSER ACTUATOR. SERVICED HYDRAULIC RESERVOIRS AND PREPARED AIRCRAFT FOR FERRY FLIGHT TO LNK FOR MAINTENANCE. RT TR ACTUATOR REPLACED WITH OVERHAULED UNIT P/N 1159SCP402-11, COMPLIED WITH OPERATIONAL AND LEAK CHECKS, REFERENCE AMM 78-00-00.
